Risk measures via g-expectations
Emanuela Rosazza Gianin
Insurance: Mathematics and Economics, 2006, vol. 39, issue 1, 19-34
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (56) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:39:y:2006:i:1:p:19-34
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Haili He ().